Optimal parameter estimation with a fixed rate of abstention

TitleOptimal parameter estimation with a fixed rate of abstention
Publication TypeJournal Article
Year of Publication2013
AuthorsGendra, B, Ronco-Bonvehi, E, Calsamiglia, J, Muñoz-Tapia, R, Bagan, E
JournalPhysical Review A
Volume88
Date PublishedJan-07-2013
ISSN1050-2947
URLhttps://link.aps.org/doi/10.1103/PhysRevA.88.012128http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevA.88.012128/fulltexthttp://link.aps.org/article/10.1103/PhysRevA.88.012128
DOI10.1103/PhysRevA.88.012128
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B